# SDR A6WA200540042

- Difficulty date: February 4, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 12,279 hours, 11,755 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO HIGH N1 FAN VIBRATION 2.8 IN CLIMB POWER SET ITT AND N1 NORMAL.  INSPECTED NR 2 ENGINE INLET FAN BLADES, EXHAUST AND CHIP DETECTORS.  NO DEFECTS FOUND.  GROUND RAN ENGINE VIBRATION .8 MILS WITHIN LIMITS REF CF34 ENG MANUAL 72-00-00, TESTING 01 PAGE 1325 AND 1326.  (M)
